MathSciNet Relay Station
MathSciNet bibliographic data
MR792824 57S30 (20H15)
Lee, Youn W. Abelian rank of normal torsion-free finite index subgroups of polyhedral groups. Trans. Amer. Math. Soc. 290 (1985), no. 2, 735–745.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement